Maine, 2013Hail and Damaging Winds in Maine, June 25, 2013
June 25, 2013 · NWS GYX · 10 events in 5 counties and zones
A very hot and humid airmass prevailed across the region on the afternoon of June 25th. Steep low level lapse rates combined with an increasing wind field resulting in organized convection with large hail and damaging winds the main threat.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very hot and humid airmass prevailed across the region on the afternoon of June 25th. Steep low level lapse rates combined with an increasing wind field resulting in organized convection with large hail and damaging winds the main threat.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 25, 2:20 PM EST, 55 minutes earlier.
Area forecast discussion, Jun 25, 2:20 PM EST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
320 PM EDT TUE JUN 25 2013
.SYNOPSIS...
SCATTERED AND POTENTIALLY SEVER THUNDERSTORMS ARE POSSIBLE INTO
THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE HOT
AND HUMID AIR MASS. AN UPPER LEVEL TROUGH WILL DEVELOP OVER THE
GREAT LAKES ON THURSDAY AND REMAIN NEARLY STATIONARY THROUGH EARLY
NEXT WEEK. AS A RESULT... SEVERAL ROUNDS OF RAIN WILL BEGIN TO
AFFECT NEW ENGLAND FROM THURSDAY EVENING THROUGH THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
MAIN ISSUE WILL BE POTENTIAL SEVERE STORMS THIS AFTERNOON INTO
EARLY EVENING. INSTABILITY IS THERE...BUT SHEAR AND ORGANIZED
FORCING ARE CURRENTLY MINIMAL. MODELS DO SUGGEST STORMS GET BETTER
ORGANIZED OVER THE NEXT SEVERAL HOURS...SO SEVERE POTENTIAL WILL
REMAIN THROUGH ABOUT 00Z. EXPECTING LITTLE CHANGE IN AIR MASS
OVERNIGHT...AND ANY CLEARING THAT MAY OCCUR WILL LEAD TO FOG AND
LOW STRATUS. LOWS ONCE AGAIN WILL BE LIMITED TO THE 60S...WARMEST NEAR
THE COAST AND IN SRN NH.
&&
.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
FRONTAL BOUNDARY...MAINLY REFLECTING WIND SHIFT AND COOLER
TEMPS...WILL DROP SE ACROSS THE CWA DURING WED. THIS WILL SET OFF
SHRA AND TSRA ACROSS THE CWA DURING THE DAY. FAR SRN ZONES SHOULD
REMAIN ON THE HOT AND HUMID SIDE AGAIN...BUT TO THE N AND E COOLER
AIR WILL MOVE IN BEHIND THE FRONT. LOOKS FOR STRATUS AND FOG TO
DEVELOP BEHIND THE FRONT WED NIGHT. LOWS MAY END UP A FEW DEGREES
COOLER THAN PREVIOUS NIGHTS.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
SURFACE HIGH PRESSURE IS EXPECTED TO BE OVER THE GULF OF SAINT
LAWRENCE AREA ON THURSDAY WITH AN UPPER LEVEL TROUGH DEVELOPING
OVER THE GREAT LAKES. SURFACE FLOW WILL BE EASTERLY OVER NEW
ENGLAND... AND AS A RESULT EXPECT COOL AND CLOUDY WEATHER ON
THURSDAY WITH POSSIBLE FOG AND DRIZZLE ESPECIALLY IN THE FOOTHILLS
AND MOUNTAINS. AS THE UPPER TROUGH DIGS TO THE WEST... SURFACE LOW
PRESSURE WILL FORM OVER THE UPPER OHIO RIVER VALLEY INTO WESTERN
PENNSYLVANIA. MORE HIGH AND MID LEVEL CLOUD COVER WILL SPREAD INTO
THE AREA IN ADVANCE OF THE LOW. EVENTUALLY RAIN WILL SPREAD NORTH
INTO THE AREA LATER IN THE DAY AS A WARM FRONT SHARPENS OVER
SOUTHERN NEW ENGLAND. THE WARM FRONT WILL LIFT NORTH INTO NEW
HAMPSHIRE AND WESTERN MAINE THURSDAY NIGHT... SPREADING RAIN OVER
THE ENTIRE REGION. TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
POSSIBLE.
GFS AND ECMWF DIFFER SOMEWHAT ON HOW TO HANDLE THE SURFACE LOW
LATER THIS WEEK. GFS DEVELOPS A STRONGER LOW WITH SHARPER FRONTS.
AS A RESULT... IT PUSHES THE LOW OFF TO THE NORTH NORTHEAST WITH A
COLD FRONT SWEEPING IN FROM THE WEST ON FRIDAY... CUTTING OFF THE
SIGNIFICANT PRECIPITATION. HOWEVER... THE ECMWF KEEPS THE LOW MUCH
WEAKER AND HANGS IT FURTHER BACK CLOSER TO THE UPPER TROUGH. THIS
KEEPS PRECIPITATION IN OUR AREA THROUGH FRIDAY AND SATURDAY.
REGARDLESS... EVEN WITH THE GFS SOLUTION... CONVECTION WILL BE
POSSIBLE IN THE MOIST AND BROADLY DIVERGENT FLOW PATTERN TO THE
EAST OF THE UPPER TROUGH... ESPECIALLY IN THE AFTERNOONS. KEPT
POPS AT LEAST IN THE CHANCE RANGE THROUGH EARLY NEXT WEEK AS THE
TROUGH STAYS TO OUR WEST AND KEEPS US IN THE SOUTHERLY FLOW.
TEMPERATURE FORECAST IS A BIT UNCERTAIN FROM SATURDAY ONWARD.
SOUTHERLY FLOW WOULD GENERALLY PUT US IN A WARM AIR MASS... BUT
THE ONSHORE FLOW AND SHOWERS WOULD KEEP TEMPERATURES DOWN. IF THE
DRIER GFS SOLUTION BECOMES REALITY... THEN THERE WILL BE MORE
SUNNY BREAKS AND HIGHS WILL REACH THE 80S.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SHORT TERM...TSRA CONTAINING WIND GUSTS TO 50+ KTS AND LARGE
POSSIBLE THROUGH ABOUT 00Z. THEN IFR OR LOWER LOW CLOUDS AND FOG
DEVELOP...ESPECIALLY ALONG THE COAST OVER NIGHT. A LITTLE
IMPROVEMENT IS POSSIBLE DURING THE DAY INLAND...BUT IFR OR LOWER
RETURNS WED NIGHT.
LONG TERM...EXPECT IFR OR LOWER CONDITIONS ON THURSDAY AND
ESPECIALLY THURSDAY NIGHT INTO FRIDAY. CONDITIONS MAY VARY FROM
VFR TO IFR IN SHOWERS THIS WEEKEND.
&&
.MARINE...
SHORT TERM...WINDS SEAS QUIET THROUGH WED NIGHT. SEVERE TSRA
POSSIBLE LATE TODAY INTO EARLY EVENING.
LONG TERM...SOUTHERLY FLOW WILL INCREASE AHEAD OF LOW PRESSURE ON
THURSDAY INTO FRIDAY. EXPECT WINDS IN THE 25 TO 30 KT RANGE WITH
SEAS INCREASING ESPECIALLY OVER THE EASTERN WATERS. CONDITIONS
IMPROVE THIS WEEKEND.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...CEMPA
LONG TERM...KIMBLE
AVIATION...
MARINE...
Hazardous weather outlook, Jun 25, 2:10 AM EST, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
310 AM EDT TUE JUN 25 2013
MEZ007>009-012>014-018>028-NHZ001>010-013-014-260715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
310 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT.
THE BEST POTENTIAL FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND
LARGE HAIL WILL BE THIS AFTERNOON AND EVENING ACROSS MUCH OF NEW
HAMPSHIRE AND WESTERN MAINE. VERY HEAVY RAINFALL IS ALSO POSSIBLE
IN AREAS THAT RECEIVE PERSISTENT THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
ANZ150>154-260715-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
310 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TODAY AND TONIGHT.
THE BEST POTENTIAL FOR THUNDERSTORMS PRODUCING DAMAGING WINDS AND
LARGE HAIL WILL BE THIS AFTERNOON AND EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 25, 12:09 PM EST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
109 PM EDT TUE JUN 25 2013
MEZ012-019-251745-
INTERIOR CUMBERLAND-SOUTHERN OXFORD-
109 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND CUMBERLAND
COUNTY THROUGH 145 PM EDT...
AT 109 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF BRIDGTON...MOVING EAST
AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND
BRIDGTON...NAPLES...SEBAGO LAKE STATE PARK AND CASCO THROUGH 145 PM
EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.
LAT...LON 4407 7050 4389 7055 4400 7081 4407 7079
MBC
Special weather statement, Jun 25, 12:27 PM EST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
127 PM EDT TUE JUN 25 2013
NHZ003-251815-
NORTHERN GRAFTON-
127 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 215 PM
EDT...
AT 127 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
SUGAR HILL TO 3 MILES WEST OF BENTON...OR ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF LITTLETON TO 5 MILES SOUTHEAST OF WOODSVILLE...
MOVING EAST AT 10 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND LISBON...LANDAFF CENTER...LANDAFF...
BATH...SUGAR HILL...BENTON...FRANCONIA...EASTON...LOST RIVER AND
FRANCONIA NOTCH STATE PARK THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4425 7155 4393 7179 4402 7202 4412 7204
4425 7192 4430 7181
MBCSpecial weather statement, Jun 25, 1:36 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
236 PM EDT TUE JUN 25 2013
MEZ008-013-251915-
NORTHERN FRANKLIN-SOUTHERN FRANKLIN-
236 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT FRANKLIN COUNTY THROUGH 315 PM
EDT...
AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF PHILLIPS...OR ABOUT 16
MILES SOUTHEAST OF RANGELEY...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND MADRID...PHILLIPS...
SALEM...AVON...STRONG...INDUSTRY AND NEW VINEYARD THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4469 7004 4480 7053 4492 7051 4492 7015
4490 7015 4490 7014 4487 7014 4485 7013
4486 7009 4484 7005
MBCSpecial weather statement, Jun 25, 1:42 PM EST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
242 PM EDT TUE JUN 25 2013
NHZ001-002-251915-
NORTHERN COOS-SOUTHERN COOS-
242 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 315 PM EDT...
AT 242 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF NORTH STRATFORD...
OR ABOUT 11 MILES SOUTHWEST OF COLEBROOK...MOVING EAST AT 25 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND NORTH
STRATFORD...COLUMBIA...COLEBROOK...DIXVILLE NOTCH STATE PARK AND
DIXVILLE NOTCH THROUGH 315 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4479 7158 4482 7158 4485 7156 4492 7150
4491 7124 4466 7134 4471 7161 4472 7163
4475 7163
MBCSpecial weather statement, Jun 25, 2:24 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
324 PM EDT TUE JUN 25 2013
MEZ007-NHZ001-002-252015-
NORTHERN COOS-NORTHERN OXFORD-SOUTHERN COOS-
324 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND COOS COUNTY
THROUGH 415 PM EDT...
AT 324 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF LAKE FRANCIS STATE PARK TO 2 MILES WEST OF
MILLSFIELD TO 5 MILES SOUTHWEST OF NORTHUMBERLAND...OR ALONG A LINE
EXTENDING FROM 18 MILES NORTHEAST OF CANAAN TO 11 MILES SOUTHEAST OF
COLEBROOK TO 5 MILES NORTHWEST OF LANCASTER...MOVING EAST AT 20 MPH.
THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
LAKE FRANCIS STATE PARK...COLEMAN STATE PARK...STRATFORD...DIXVILLE
NOTCH...CLARKSVILLE...MILLSFIELD...LANCASTER...NORTHUMBERLAND AND
GROVETON THROUGH 415 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4448 7164 4449 7161 4453 7158 4456 7161
4458 7155 4465 7157 4467 7160 4481 7143
4522 7128 4521 7084 4480 7084 4447 7123
4447 7165
MBCSpecial weather statement, Jun 25, 3:11 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
411 PM EDT TUE JUN 25 2013
MEZ007-008-012-013-252045-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN OXFORD-
411 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY
THROUGH 445 PM EDT...
AT 411 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER SOUTH ARM...OR ABOUT 19 MILES
SOUTHWEST OF RANGELEY...MOVING EAST AT 40 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND GRAFTON NOTCH STATE
PARK...UPTON...SOUTH ARM...MIDDLE DAM...ANDOVER...BYRON...ROXBURY...
RUMFORD...MEXICO AND MOUNT BLUE STATE PARK THROUGH 445 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4486 7090 4476 7033 4447 7053 4463 7103
4467 7103
MBCThunderstorm Wind, Somerset
- When
- June 25, 3:15 PM EST to 3:19 PM EST
- Where
- Somerset County, Skowhegan
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.770, -69.720
A severe thunderstorm downed several trees closing River Road in Skowhegan.
Thunderstorm Wind, Somerset
- When
- June 25, 3:26 PM EST to 3:30 PM EST
- Where
- Somerset County, 0.69 mi N of Fairfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.590, -69.600
A severe thunderstorm downed trees and wires in Fairfield.
Thunderstorm Wind, Kennebec
- When
- June 25, 3:30 PM EST to 3:34 PM EST
- Where
- Kennebec County, 0.69 mi N of Clinton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 44.640, -69.500
A severe thunderstorm downed trees in Clinton.
Thunderstorm Wind, Somerset
- When
- June 25, 3:30 PM EST to 3:34 PM EST
- Where
- Somerset County, 0.69 mi N of Fairfield
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.590, -69.600
A severe thunderstorm downed wires in Fairfield.
Hail, Androscoggin
- When
- June 25, 3:35 PM EST to 3:40 PM EST
- Where
- Androscoggin County, 0.85 mi SW of Poland
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 44.060, -70.390
A severe thunderstorm produced 1 inch hail in Poland.
Thunderstorm Wind, Kennebec
- When
- June 25, 3:45 PM EST to 3:49 PM EST
- Where
- Kennebec County, Clinton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.630, -69.500
A severe thunderstorm downed trees in Clinton.
Thunderstorm Wind, Androscoggin
- When
- June 25, 4:00 PM EST to 4:05 PM EST
- Where
- Androscoggin County, Auburn
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.100, -70.230
A severe thunderstorm downed a tree on wires which caught fire in Auburn.
Thunderstorm Wind, Oxford
- When
- June 25, 4:05 PM EST to 4:09 PM EST
- Where
- Oxford County, 0.5 mi W of Oxford
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 44.130, -70.490
A severe thunderstorm downed trees on wires on Rabbit Hill Road in Oxford.
Thunderstorm Wind, Androscoggin
- When
- June 25, 4:10 PM EST to 4:14 PM EST
- Where
- Androscoggin County, 0.85 mi SW of Poland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.060, -70.390
A severe thunderstorm downed trees on Empire Road in Poland.
Thunderstorm Wind, Lincoln
- When
- June 25, 5:20 PM EST to 5:24 PM EST
- Where
- Lincoln County, 0.69 mi N of Dresden Mills
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 44.110, -69.720
A severe thunderstorm downed trees on wires on River Road in Dresden.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 25, 20131 death · 1 event
- Flooding and Hail in Pennsylvania, June 25 to 26, 2013$196,000 · 1 in hail · 74 events
- Hail and Damaging Winds in Ohio, June 25, 2013$696,000 · 1 in hail · 33 events
- Flooding in Iowa, June 25 to 30, 2013$1.3 million · 3 events
- Flash Flood and Damaging Winds in Vermont, June 25, 2013$1.0 million · 55 kt wind · 3 events
- Hail and Damaging Winds in Ohio, June 25, 2013$60,000 · 1.75 in hail · 58 events
- Hail in Nebraska, June 25, 2013$750,000 · 1 in hail · 3 events
- Flash Flooding and Flood in North Dakota, June 25 to 27, 2013$257,000 · 2 in hail · 25 events
- Damaging Winds in Pennsylvania, June 25, 2013$153,000 · 61 kt wind · 31 events
- Tornado and Flash Flooding in Minnesota, June 25 to 27, 2013$230,000 · EF0 · 19 events
- Hail and Damaging Winds in Illinois, June 25, 2013$121,000 · 1.75 in hail · 19 events
- Flash Flood and Damaging Wind in New York, June 25, 2013$260,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458792, 458791, 458805, 458809, 458790, 458798, 458794, 458807, 458796, 458800.